Fixed Point Theorems of Set-Valued Mappings in Partially Ordered Hausdorff Topological Spaces
Shujun Jiang,
Zhilong Li and
Shihua Luo
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
In this work, several fixed point theorems of set-valued monotone mappings and set-valued Caristi-type mappings are proved in partially ordered Hausdorff topological spaces, which indeed extend and improve many recent results in the setting of metric spaces.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/232413.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/232413.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:232413
DOI: 10.1155/2014/232413
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().